# SDR SWIA2019061445976

- Difficulty date: May 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 36,414 hours, 32,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SUPPORT STRAP IS CORRODED AT FS559.00. (C-CHECK) RO: 06/12/2019 REMOVED AND REPLACED WITH NEW FLOOR SUPPORT STRAP P/N 601R31025-29 IAW SRM AND REO. COMPLETED PRESSURE LEAK CHECK IAW AMM. NO LEAKS NOTED.
